editor@ijrmhs.com
Green Publications • Peer-Reviewed • Open Access
Login
Register
International Journal for Research in
MEDICINE
&
HEALTH SCIENCES
(IJRMHS)
Submit Paper
Our Journals
Home
About
Copyright and Licensing
Review Guidelines
For Authors
Submissions
Publication Ethics
Review Process
Article Processing Charges
Editorial Team
Call for Paper
Current
Archives
Contact
IJRMHS Menu
×
Our Journals
Home
About
Copyright and Licensing
Review Guidelines
For Authors
Submissions
Publication Ethics
Review Process
Article Processing Charges
Editorial Team
Call for Paper
Current
Archives
Contact
Submit Manuscript →
Login / Register
Home
/
Archives
/
Vol. 4 No. 5 (2018): International Journal For Research In Mathematics And Statistics
Vol. 4 No. 5 (2018): International Journal For Research In Mathematics And Statistics
Published:
2018-05-31
Articles
Galerkin Weighted Residual Method for Magneto-Hydrodynamic (MHD) Mixed Convection Flow in a Vertical Channel Filled with Porous Media
Okedayo G. T., Amumeji O. T., Obi B. I.
01-10
FULL TEXT PDF
Computing Best Discrete Least-Squares Approximations by First-Degree Splines with Free Knots
Ludwig J. Cromme, Jens Kunath, Andreas Krebs
11-25
FULL TEXT PDF
Discrete Approximation by First-Degree Splines with Free Knots
Jens Kunath, Ludwig J. Cromme
26-39
FULL TEXT PDF
crossref
Make a Submission
Make a Submission
sidebar